# SDR 08FDEA00497

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: ANB73283587
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR FWD LOWER L/E SEAL RETAINER IS BROKEN (INTERIOR).  REMOVED AND INSTALLED RETAINER IAW DC-10 SRM 51-35-01, VOL II.  MAT ID .032 7075-T6 PO NR 547197.3 AND FABBED IAW DAC DWG ANB 7328.  ALODINE AND PRIME IAW DC-10 SRM 51-21-01, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.
